- -

Factorization of p-Dominated Polynomials through L-P-Spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Factorization of p-Dominated Polynomials through L-P-Spaces

Show full item record

Rueda, P.; Sánchez Pérez, EA. (2014). Factorization of p-Dominated Polynomials through L-P-Spaces. Michigan Mathematical Journal. 63(2):345-353. doi:10.1307/mmj/1401973054

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/64275

Files in this item

Item Metadata

Title: Factorization of p-Dominated Polynomials through L-P-Spaces
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] A characterization by means of a summability property for a polynomial to factorize through an Lp space is given.
Subjects: Homogeneous polynomials , Banach-Spaces , Multilinear operators , Ideals , Compact , Theorem , Factorization , P-summing polynomial
Copyrigths: Reserva de todos los derechos
Source:
Michigan Mathematical Journal. (issn: 0026-2285 )
DOI: 10.1307/mmj/1401973054
Publisher:
UNIV MICHIGAN DEPT MATHEMATICS
Publisher version: http://dx.doi.org/10.1307/mmj/1401973054
Thanks:
P. Rueda acknowledges with thanks the support of the Ministerio de Economia y Competitividad (Spain) MTM2011-22417. E. A. Sanchez Perez acknowledges with thanks the support of the Ministerio de Economia y Competitividad ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record